On inequalities of Bernstein type for complex trigonometric polynomials

V.G. Doronin (Dnipropetrovsk State University)


We obtain generalizations of some inequalities of S.B. Stechkin for complex-valued trigonometric polynomials.


Korneichuk N.P., Babenko V.F., Ligun A.A. Extremum properties of polynomials and splines, Naukova dumka, 1992; 304 p. (in Russian)

Korneichuk N.P. Extremum problems in approximation theory, 1976. (in Russian)

Stechkin S.B. "Generalization of some inequalities of S.N. Bernstein", Dokl. AN SSSR, 1948; 60(9): pp. 1511-1514. (in Russian)

DOI: https://doi.org/10.15421/249807



  • There are currently no refbacks.

Copyright (c) 1998 V.G. Doronin

Creative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.

Registered in


ISSN (Online): 2664-5009
ISSN (Print): 2664-4991